|combivier with von willebrands
Nov 26, 2012
Hi all, I am on a 28day pep. And the doc gave me Combivir and Sustiva. The side affects of the Combivir seem relativity easy to deal with. sleepy and a little bit dizzy at times. But the Sustiva reacted vary badly. took it on a empty stomach as directed. tingling all over my arms and legs. head spins, and my heart freaked out with irregular heart beats complete with strange dreams. Felt like a bad case of alcohol poisoning. I dont think i can handle the sustiva.
Now on the the question... If i continue on with the Combivier, as it is a blood production inhibitor, how will this affect my von willebrands bleeding disorder??
| Response from Dr. Henry
The 28 days of Combivir should be OK re your von willebrands-one can see a drop in a modest temproary white blood cell count and red blood cell count from the zidovudine in Combivir. Sustiva is generally not used in NPEP/PREP situations due to side effects and resistance concerns. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Urine After Lap Dance Worried I Have HIV
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.